Discussion in 'Mental Health Disorders' started by justme107, Sep 23, 2006.

Thread Status:
Not open for further replies.
  1. justme107

    justme107 Active Member

    I'm not sure this is letting me post anymore. I don't know why. But I'll write it anyway and then be angry when it doesn't post. And no one will know, b/c it won't be posted. :mad:
    Anyway. I can't stop eating I have gained 50 pounds in the year I've been on meds and am now back up to my top weight -- 190 on 5'3". I had lost it all so slowly and so well. Now I'm back in the clothes I thought looked fit for a hippo. And my reflection in windows makes me sick. Self-loathing. I don't care why I eat. I just want to stop. I also want to be able to get out of bed and move around, but the lamictal and effexor have made me so tired. And I just don't care about anything.
    So i eat and eat. and eat sweets.
    Has anyone found a way to shut off that part of the meds. And I know a lot of it is me and my willpower.
  2. allofme

    allofme Staff Alumni

    hugs... in time it will level out and you can take hold of it.. i had this happin to me and now i am on the decline.. i know how you feel... i understand ... and u r a wonderful deserving person regardless of your appearence.... the first step is to start to forgive ourself for where you find yourself.. and the forgiveness.. then love will give you the energy to heal yourself .... inside and out... i know this for sure... hugs... pm me ... anytime...
  3. ~CazzaAngel~

    ~CazzaAngel~ Staff Alumni

    I hear you hun, I have B.E.D........some days are okay, but for me is a constant struggle, but we are comfort eating, to soothe ourselves because we feel aweful, it's like food for me is an addictive drug.

    Anyay, I figure if you learn other ways to comfort yourself and self soothe it will become easier/....but I can't say much I am still struggling.

    oh and welcome to SF!!!!!

    if you ever need anything or wanna talk, I am here....... ;) :hug: :wave: :shake:

Thread Status:
Not open for further replies.